Previous |  Up |  Next


Title: Pseudo-generalization of Shannon inequality for Mittal's entropy and its application in coding theory (English)
Author: Pereira, Rosimary
Author: Dial, Gur
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 20
Issue: 1
Year: 1984
Pages: 73-77
Category: math
MSC: 94A17
MSC: 94A24
idZBL: Zbl 0537.94006
idMR: MR741421
Date available: 2009-09-24T17:39:03Z
Last updated: 2012-06-05
Stable URL:
Reference: [1] A. Feinstein: Foundations of Information Theory.McGraw-Hill, New York 1958. Zbl 0082.34602, MR 0095087
Reference: [2] D. F. Kerridge: Inaccuracy and inference.J. Roy. Statist. Soc. Sec. B 23 (1961), 184-194. Zbl 0112.10302, MR 0123375
Reference: [3] P. Nath, D. P. Mittal: A generalization of Shannon's inequality and its application in coding theory.Inform. and Control 23 (1973), 439-445. Zbl 0281.94008, MR 0332343
Reference: [4] C. E. Shannon: A mathematical theory of information.Bell System Techn. J. 27 (1948), 378-423, 623-656. MR 0026286
Reference: [5] B. D. Sharma, D. P. Mittal: New non-additive measures of entropy for discrete probability distributions.J. Math. Sci. 10 (1975), 28-40. MR 0539493
Reference: [6] J. C. A. van der Lubbe: On certain coding theorems for the information of order a and of type p.In: Trans. Eighth Prague Conf. Inform. Theory, Statist. Dec. Functions, Random Processes, Vol. C. Academia, Prague 1978, pp. 253-266.


Files Size Format View
Kybernetika_20-1984-1_6.pdf 332.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo